# SDR CALA2018043001214

- Difficulty date: April 23, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N4901U
- Make and model: Airbus A320-232
- Aircraft serial: 2680
- Aircraft time: 36,695 hours, 18,373 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5323038620000
- Condition: Corroded
- Location: Frame 26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT FRAME 26 BETWEEN STRINGERS 40L- 41L CORRODED.  REPAIRED IAW SRM 5142-11-001, PAR E,  SRM 51-74-00-001, PARA 6. FOUND TO BE OUT OF LIMITS IAW DWG D53230368 ABD001-2, DWG D532303-68, TABLE 00101.
